# SDR WTAA980063

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120221
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: UK
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FAT - BIRD STRIKE TO LEFT ENGINE INLET REPORTED.  MAINTENANCE INSPECTED AREA FOR DAMAGE.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
